# SDR 2012FA0000071

- Difficulty date: January 22, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N2424U
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697459
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Condition: Corroded
- Location: Elt
- Component: Elt
- Component part number: ME406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER IN ELT CONNECTOR CAUSING CORROSION BETWEEN PINS, CAUSING ELT TO TURN ON, COULD NOT RESET.
